Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

john35

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About john35

  • Rank
    Junior Member
  1. thanks for the reply! bumping this! anyone else have advice? my whiteheads on my cheeks still aren't going away....do you guys think I should be getting back on differin since the benzoyl peroxide stuff i got prescribed isn't working?? should i get my doctor's permission before going back on differin? I have tons left over...it's tempting to just put that on instead of the BP!
  2. Trying to keep this short...I got off accutane at the end of August. My skin was pretty clear other than red marks. Compared to this time last year, my acne is definitely better. I no longer get those big cysts, or really anything 3-dimensional (lol). However, my only complaint since finishing accutane is this... My face has been getting pretty oily. I consistently get little zits with white puss. They are relatively small, but will pop if pressure is put on them. They are pretty constan
  3. thank you very much! ill def look for it at the store. anyone else have any suggestions?
  4. I just got off accutane and my skin is pretty clear, but I still have red marks. It's totally annoying because anyone that sees my face would probaly think it's active acne when in reality I haven't had a new zit in forever (knock on wood)! My red marks aren't horrible...I don't have a pic, but they are still noticeable. I only have them around my cheeks. So I was always against using any makeup since I'm a guy, but now that my skin is pretty clear and I just have a few red marks left here a
  5. Ok so i'm on my last week of accutane and it's been a rollercoaster! thankfully, my face is oil-free and I don't get large, pussy zits anymore. my only complaint is that i still have these things on my face, which I think are clogged pores? They are totally flat, and just look like they have white puss. I think that's a clogged pore? it basically looked like a flat red mark, but it has white stuff in the middle. lol..anyways, i have had the same "clogged pores" for months now. They are b
  6. I'm 17 and think all the side effects are kind of overrated...the only ones that affect me are the dry lips (which are so annoying, but just use aquaphor), dry skin in general, and the thing that makes me the most angry is the healing process of the skin seems to really slow down. before I would get a zit and it would vanish in days. on accutane, it's there for a month or more. this may just be me, but it just seems to slow things down. thats all i can really think of. ive never had problem
  7. not sure if ill be helpful, but i asked my doctor two days ago about being in the sun once i was off the medicine, and he said it was fine. then again, my doctor seems to be an idiot... so considering you've been off for three months, i would think it is okay. only bad thing about it is that while your red marks will be less noticeable while you have the tan, i think it makes them stay around longer.
  8. I'll try to keep it short, but basically my accutane is finallllly starting to work and I barely get new zits. Only problem is, my old zits/marks seem frozen. It takes like old zits a good month to come to a head, and the marks are fading so slowly that it's sickening! lol. My first question is...is there something about accutane that slows down the healing process? When I used to get zits before, they'd come, I'd pop them (bad, I know I shouldn't and no longer do), and they'd vanish in day
  9. Ok, so I'm on I think week 8 or 9...and those weeks have been absolute hell. For the past year or so I only get acne on my cheeks. And while I was on tane I still only got acne on my cheeks, except 10 times worse during the initial breakout that lasted like 2 months. But now that it appears somewhat over, I'm left with red marks everyone. If a blind person felt my skin they'd probaly say it was great cause it's flat, but oh god the red marks are a horror! So what can I use while on tane???
  10. Hi, could some informed people help me with a few questions? This thread is soo long so I didn't know where to start. Basically, receding hairlines run in my family. My dad started balding in his late teens, and my brother did at like 17ish is when I noticed it. He's now almost 20 and it's pretty bad! I have heard you get the genes from your mom's dad, and he had a full head of hair, so I thought maybe I would get lucky. Well, I just turned 17 and knew it could happen at any moment. I did
  11. Stay strong!!!! I'm currently on day 36 and also look worse than ever. And the most depressing this is that I only had moderate acne to begin with. Now it's pretty severe and I don't even leave the house anymore and avoid people at school...I feel pathetic and keep telling myself, "next week at this time you'll be ready to hang out with people again!"...but then a week goes by and I'm avoiding people again. acne sucks! However, for both of us, I guess it's still early and we need to just kee
  12. First off, expect a pretty bad inital break out! lol, not to psyche you out, I've been told it will all be good in the end, but I'm a month into it and still waiting for this breakout to go away. As far as lotions, for the lips Aquaphor in the best. Expect them to be very dry. For the rest of the face "Cetaphil" lotion works well. I also personally use Jergen's Natural Glow FACE, which is supposed to make you look tan. I'm a guy and I don't wear makeup, so it helps blend in the all the red
  13. Hey all, I'm just over 4 weeks into Accutane and so far its been a nightmare. My face looks horrible, and I just want to get this over with. So I was told by my derm in the beginning the blood tests would work like this... Once before Two weeks after you start then a month after the two weeks test.. So I go to my derm Thursday and he tells me he needs another test before I can get a refill! I corrected him and told him that he told me I wouldn't need one, but yada yada basically he said I
  14. I would ask for a higher dose. I weight 140 and have the 60 mg, so I'd think you should have a higher one. And as far as picking, if you have a big whitehead, is it bad to pop it?? I know they say it is, but when I get out of the shower I barely even have to touch it and the white stuff just comes out. Is this still considered picking? Lol..I never like attack a cyst that I know will just cause more damage, but I just can't resist when I just have a little one with the white stuff just like h
×